MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.611
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4).The dentist reported that 1 month after dental implant was installed in intraoral region 20#, its non-osseointegration was observed.In addition, 50ncm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iii) and immediate implant and immediate load procedures were performed.

Brand Name
CM TITAMAX IMPLANT 3.75X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7936204
Report Number3008261720-2018-04914
Device Sequence Number930793
Product Code DZE
UDI-Device Identifier07898237568638
UDI-Public07898237568638
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/04/2018
Report Date (Section F) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2017
Device Catalogue Number109.611
Device Lot Number800058945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/04/2018
Event Location Other
Date Report to Manufacturer09/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight75